# SDR CA111123005

- Difficulty date: November 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,676 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 734374D
- Condition: Failed
- Location: Te Flap
- Part time: 53,416 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) EN-ROUTE, FLIGHT CREW FELT LIKE IF THE FLAPS WERE EXTENDED.  THE SPEED WAS REDUCED, THE FLAP SELECTOR CYCLED FROM 0 TO 5 DEGREES & BACK TO 0 DEGREES.  HOWEVER THERE WAS NO FLAP MOVEMENT DETECTED.  FLAPS POSITION WERE VISUALLY CONFIRMED & FOUND EXTENDED.  DURING THE APPROACH, THE FLAP SELECTOR WAS SET TO 15 DEGREES BUT FLAPS STOPPED AT 10 DEGREES.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, SIGNIFICANT DAMAGES TO THE LT INBD FLAP WERE NOTICED, SEE ATTACHED PICTURES.  THE ACFT WAS REMOVED FROM SERVICE & TOWED INSIDE BASE MX HANGAR.  MX DETERMINED THAT THE LT INBD NR 1 BALL SCREW ACTUATOR HAD SEIZED, RESULTING IN AN ASYMMETRICAL EXTENSION WHICH CAUSED THE FLAP TO TWIST & JAM IN THE SURROUNDING STRUCTURES.  THE INBD FLAP ASSEMBLY HAS BEEN REMOVED & STRUCTURAL REPAIRS ARE BEING COMPLETED.  FLAP BALLS CREW ACTUATORS ARE LUBRICATED AT AN INTERVAL OF 2500 FLIGHT HOURS IAW TASK 2750/04.  THE TASK WAS COMPLETED 2095 FH AGO.  INTERNAL IN-SERVICE ENGINEERING DEPARTMENT IS EVALUATING THE POSSIBILITY TO REDUCE THE TASK INTERVAL TIME.
